# SDR SWAA2013010711146

- Difficulty date: December 23, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CARGO BAY LEFT FLOOR SUPPORT STA 727E+2-778, LBL 20 AND WL 155.  REMOVED AND REPLACED SUPPORT IAW SRM.
